# SDR SWAA2022032271899

- Difficulty date: February 12, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N457WN
- Make and model: Boeing 737*
- Aircraft serial: 33856
- Aircraft time: 60,221 hours, 35,821 cycles
- System (JASC): 2565 · Escape Slide
- Part: Plate
- Condition: Deteriorated
- Location: Aft Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED GIRT BAR FITTING HARDWARE AND PLATES SERVICE DOOR AT AFT GALLEY AREA 2022-79895 / [01] REPLACED GIRT BAR FITTING HARDWARE AND PLATES SERVICE DOOR AT AFT GALLEY AREA IAW AMM 25-66-02-400-801.;[02] REPLACED GIRT BAR FITTING HARDWARE AND PLATES SERVICE DOOR AT AFT GALLEY AREA IAW AMM 25-66-02-400-801.
